# SDR A6WA201040702

- Difficulty date: September 11, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 13,818 hours, 13,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R206B
- Part serial: A0631
- Condition: Faulty
- Location: Pax Door
- Part time: 14,497 hours, 13,762 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WOULD NOT OPEN DUE TO POWER ASST CABLE CATCHING DOOR FRAME.  C/W M ACTION.  PLACARDED AND PLACED ON MEL.  R & R PAX DOOR MOTOR.
